MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22514UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: there was a detachment on the transition tubing immediately proximal to the guidewire entry port.The transition tubing material was stretched and jagged at the detachment site.The transition tubing was kinked and stretched proximal to the detachment site.There was a kink on the distal shaft 3.3cm distal to the detachment site.Kinks were visible on the hypotube.(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a moderately calcified and tortuous proximal rca lesion exhibiting 80% stenosis.No damage was noted to the device packaging and no issues noted removing the device from the hoop tray.The device was inspected with no issues noted.Negative prep was performed successfully.The physician pre-dilated the lesion.During the procedure, the device did not pass through a previously deployed stent.No resistance or excessive force used during delivery.It was reported that the stent was delivered with no issues.Sufficient time was given for the balloon to deflate prior to removing the device from the patient.During removal of the delivery system, over the wire, separated breaking into two pieces near where the wire exits the rapid exchange segment.One piece of the broken stent catheter was removed upon pull back out of the body and the other detached piece of the stent catheter remained in the guide catheter and when the guide catheter was removed from the body the remaining piece was taken out of the guide catheter.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6328291
Report Number9612164-2017-00171
Device Sequence Number10996056
Product Code NIQ
UDI-Device Identifier00643169037410
UDI-Public00643169037410
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2018
Device Catalogue NumberRSINT22514UX
Device Lot Number0008032533
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2017
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by Manufacturer01/19/2017
Initial Report FDA Received Date02/14/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight118